# SDR AALA960725

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: FCC4007
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1920 - ORD-BDL - DURING CRUISE, EMERGENCY FLOOR LIGHT SYSTEM UNCOMMANDED ILLUMINATION.  AIRCRAFT PROCEEDED BDL AND LANDED WITHOUT INCIDENT.  REPLACED EMERGENCY FLOOR LIGHT SYSTEM R70 RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
